AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Infection??
Old
  (#1)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
Infection?? - 07-07-2005, 10:58 PM

I did my last injection 2 days ago in the quad. It hurts more than any injection i've ever done, I can't even walk. There's a knot in my leg and a red spot about 4 inches across(circular). I'm not seeing any streaks of red so far, but I fell like shit. My temperature has gone from normal this morning to 100 tonight. Could this be an infection? and if so, will I be alright waiting til tomorrow morning to go see the doc?
   
Reply With Quote
Old
  (#2)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
07-07-2005, 11:30 PM

You suck Tee!!!! everybody's looking at your damn medical books instead of answering me. I'm worried here
   
Reply With Quote
Old
  (#3)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Posts: 4,130
Join Date: Feb 2004
Location: USA
07-08-2005, 06:46 AM

Steve,

Sorry, but I just got back on the board. It doesnt sound too good to me. What did you inject, and how much? It could be becomming an abcess. I wouldnt let us play guessing games, I would go see a doctor asap! The rise in your temperature is what concerns me most.
   
Reply With Quote
Old
  (#4)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Posts: 4,130
Join Date: Feb 2004
Location: USA
07-08-2005, 06:51 AM

Steve, I found this on a med info site.

signs that it could be an abscess:

there is a definite lump and its painful.
the lump feels warm to the touch.
the lump seems to be coming to a point at its upper surface.
the skin over the lump is reddened.
you feel unwell and perhaps have a fever-
if you have any of these things it may mean you have a proper abscess- these generally respond fastest to surgical treatment- incision and drainage or lancing.
   
Reply With Quote
Old
  (#5)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
07-08-2005, 08:40 AM

thanks for the help. I think I was just worried for nothing, my temperature is back to normal, and the pain has lessened quite a bit. It's still a little swolen and warm to the touch, but now it just feels like a regular injection site to me.
   
Reply With Quote
Old
  (#6)
One Cocky S.O.B.
 
TexasCreed's Avatar
 
Offline
Posts: 1,317
Join Date: Oct 2004
Location: Texas
07-08-2005, 12:38 PM

you should be fine. draw a circle around the red, and if it gets bigger then go to the doctor. did u massage the injection site afterwards and if so for how long?


Disclaimer: TexasCreed does not endorse the use of Anabolic Steroids without a doctor's prescription. This is purely for entertainment and pretend purposes.
   
Reply With Quote
Old
  (#7)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
07-08-2005, 01:26 PM

Quote:
Originally Posted by TexasCreed
you should be fine. draw a circle around the red, and if it gets bigger then go to the doctor. did u massage the injection site afterwards and if so for how long?
Yeah, I messaged it for like 10 minutes in the shower with the hot water on it. It bled like hell though, couldn't get it to stop. It seems like every injection hurts more than the last and the pain lasts longer and longer
   
Reply With Quote
Old
  (#8)
Registered User
 
Offline
Posts: 687
Join Date: May 2005
07-09-2005, 01:26 AM

Quote:
Originally Posted by steve0085
Yeah, I messaged it for like 10 minutes in the shower with the hot water on it. It bled like hell though, couldn't get it to stop. It seems like every injection hurts more than the last and the pain lasts longer and longer
maybe the hormone is crystalizing a bit causing some irritation between your now more dense muscle fibers..............I don't know though, just a thought...
   
Reply With Quote
Old
  (#9)
ANASCI'S YOUNG GUN
 
SandMan-WES's Avatar
 
Offline
Posts: 223
Join Date: May 2005
07-09-2005, 01:43 AM

What did you inject??? That stuff sounds rough as hell...
   
Reply With Quote
Old
  (#10)
Registered User
 
Offline
Posts: 687
Join Date: May 2005
07-09-2005, 01:45 AM

Quote:
Originally Posted by wes
What did you inject??? That stuff sounds rough as hell...
I think he's on a test e only cycle............not sure though
   
Reply With Quote
Old
  (#11)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
07-09-2005, 08:55 AM

Test E 250mg. My first few injectioins went fine, hardly any pain after and the pain would go away quick, then the next few starting hurting a little bit and lasted a little longer. Now, they pretty much immobilize the body part that I shoot and it swells up big. The pain lasts for about a week and a half, don't know what is causing it. Like Zaven said, probably the crystals, maybe they've been building up from one inject to the next.
   
Reply With Quote
Old
  (#12)
ANASCI'S YOUNG GUN
 
SandMan-WES's Avatar
 
Offline
Posts: 223
Join Date: May 2005
07-10-2005, 06:54 PM

Hows the site feelin today???????
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:46 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.